Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26832
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSnashall, N-
dc.contributor.authorTaillefer, R-
dc.date.accessioned2012-10-24T09:22:36Z-
dc.date.available2012-10-24T09:22:36Z-
dc.date.issued2010-1-1-
dc.identifier.citationCOLLOQUIUM MATHEMATICUM, 2010, 119 (1), pp. 79-93-
dc.identifier.issn0010-1354-
dc.identifier.urihttp://hdl.handle.net/2381/26832-
dc.formatmetadata-
dc.language.isoEnglish-
dc.publisherARS POLONA-RUCH-
dc.sourceWeb of Science-
dc.source.urihttp://webofknowledge.com-
dc.subjectScience & Technology-
dc.subjectPhysical Sciences-
dc.subjectMathematics-
dc.subjectHochschild cohomology-
dc.subjectspecial biserial-
dc.subjectKoszul-
dc.subjectsocle deformations-
dc.subjectREPRESENTATION-THEORY-
dc.titleHOCHSCHILD COHOMOLOGY OF SOCLE DEFORMATIONS OF A CLASS OF KOSZUL SELF-INJECTIVE ALGEBRAS-
dc.typeJournal Article-
dc.identifier.doi10.4064/cm119-1-4-
dc.description.irispid9491-
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.